NSSC OpenIR  > 空间科学部
A New Hybrid Numerical Scheme for Two-Dimensional Ideal MHD Equations
Zhou Yu-Fen; Feng Xue-Shang; Zhou, YF (reprint author), Chinese Acad Sci, SIGMA Weather Grp, Ctr Space Sci & Appl Res, State Key Lab Space Weather, Beijing 100190, Peoples R China.
Department空间科学部
Source PublicationCHINESE PHYSICS LETTERS
2012
Volume29Issue:9Pages:94703
ISSN0256-307X
Language英语
AbstractWe present a new hybrid numerical scheme for two-dimensional (2D) ideal magnetohydrodynamic (MHD) equations. A simple conservation element and solution element (CESE) method is used to calculate the flow variables, and the unknown first-order spatial derivatives involved in the CESE method are computed with a finite volume scheme that uses the solution of the derivative Riemann problem with limited reconstruction to evaluate the numerical flux at cell interface position. To show the validation and capacity of its application to 2D MHD problems, we study several benchmark problems. Numerical results verify that the hybrid scheme not only performs well, but also can retain the solution quality even if the Courant number ranges from close to 1 to less than 0.01.; We present a new hybrid numerical scheme for two-dimensional (2D) ideal magnetohydrodynamic (MHD) equations. A simple conservation element and solution element (CESE) method is used to calculate the flow variables, and the unknown first-order spatial derivatives involved in the CESE method are computed with a finite volume scheme that uses the solution of the derivative Riemann problem with limited reconstruction to evaluate the numerical flux at cell interface position. To show the validation and capacity of its application to 2D MHD problems, we study several benchmark problems. Numerical results verify that the hybrid scheme not only performs well, but also can retain the solution quality even if the Courant number ranges from close to 1 to less than 0.01.
Indexed BySCI
Funding Project中国科学院空间科学与应用研究中心
Document Type期刊论文
Identifierhttp://ir.nssc.ac.cn/handle/122/3078
Collection空间科学部
Corresponding AuthorZhou, YF (reprint author), Chinese Acad Sci, SIGMA Weather Grp, Ctr Space Sci & Appl Res, State Key Lab Space Weather, Beijing 100190, Peoples R China.
Recommended Citation
GB/T 7714
Zhou Yu-Fen,Feng Xue-Shang,Zhou, YF . A New Hybrid Numerical Scheme for Two-Dimensional Ideal MHD Equations[J]. CHINESE PHYSICS LETTERS,2012,29(9):94703.
APA Zhou Yu-Fen,Feng Xue-Shang,&Zhou, YF .(2012).A New Hybrid Numerical Scheme for Two-Dimensional Ideal MHD Equations.CHINESE PHYSICS LETTERS,29(9),94703.
MLA Zhou Yu-Fen,et al."A New Hybrid Numerical Scheme for Two-Dimensional Ideal MHD Equations".CHINESE PHYSICS LETTERS 29.9(2012):94703.
Files in This Item: Download All
File Name/Size DocType Version Access License
201229994703.pdf(623KB) 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou Yu-Fen]'s Articles
[Feng Xue-Shang]'s Articles
[Zhou, YF (reprint author), Chinese Acad Sci, SIGMA Weather Grp, Ctr Space Sci & Appl Res, State Key Lab Space Weather, Beijing 100190, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou Yu-Fen]'s Articles
[Feng Xue-Shang]'s Articles
[Zhou, YF (reprint author), Chinese Acad Sci, SIGMA Weather Grp, Ctr Space Sci & Appl Res, State Key Lab Space Weather, Beijing 100190, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou Yu-Fen]'s Articles
[Feng Xue-Shang]'s Articles
[Zhou, YF (reprint author), Chinese Acad Sci, SIGMA Weather Grp, Ctr Space Sci & Appl Res, State Key Lab Space Weather, Beijing 100190, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 201229994703.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.